Top answers from doctors based on your search:
Disclaimer

can gallstones cause your muscles and joints to hurt

A 34-year-old female asked:
Dr. David Drewitz
26 years experience Gastroenterology
No...: Gallstones and/or gallbladder problems cause abdominal pain and GI distress including nausea, vomiting, bloating and bowel changes.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old male asked:
Dr. Dennis Clifford
42 years experience Pulmonary Critical Care
Yes: Gallstones can cause digestive symptoms, mimic heart attacks and if the gallbladder becomes infected, can cause serious sepsis and jaundice. This woul ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
?poor diet: Gall stones are the result of poor diet in the first place and maybe that continues. Medical students are taught that gall stones represent " fair, fa ... Read More
A 35-year-old female asked:
Dr. Edward Hellman
28 years experience Orthopedic Surgery
Yes: Degeneration of the cartilage in the facet joints is among the most common cause of crackling and popping in the neck and back. When the spine is hea ... Read More
A 44-year-old female asked:
Dr. Danielle Clair
25 years experience Obstetrics and Gynecology
Side effects: Speak with your prescribing Doctor regarding these side effects. You will need to consider the benefit of continuing Remicade (infliximab). Good luck.
1
1 thank
A 38-year-old female asked:
Dr. Ayo Adu
Dr. Ayo Adu answered
13 years experience Sports Medicine
Pinched nerve: If the pain travels from the neck down the arm to the hand, a pinched nerve is a possibility. If you seem to have any associated numbness or tingling ... Read More
3
3 thanks
A 57-year-old male asked:
Dr. John Michalski
35 years experience Orthopedic Surgery
Leg pain: Sounds like sciatica/referred pain. May be hip arthritis or synovitis. Check with your orthopedic surgeon. Get imaging.
4
4 thanks
A 35-year-old male asked:
Dr. Martin Raff
55 years experience Infectious Disease
Need more info: This is not likely to be due to augmentin, (amoxicillin and clavulanate) but allergic reactions may take strange forms. The question is why were you ... Read More
A 40-year-old member asked:
Dr. Bruce Rothschild
47 years experience Rheumatology
Possibly allergic : Possible allergic reaction. See your doctor.
3
3 thanks
A 47-year-old female asked:
Dr. Diane Minich
36 years experience Family Medicine
See your doctor: These are all vague symptomsee your doctor for a physical exam, blood work and possibly other testings to find the cause.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month